MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during anterior communicating (acom) artery aneurysm procedure, the operator placed and detached the subject coil.After he heard three beeps from the power supply, he pulled the delivery wire back to confirm the detachment.Next, the operator went to remove the microcatheter, and the subject coil was stuck to it.The guidewire was used to push the subject coil out.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that there was no thrombus or any other embolic agents present on the coil detachment zone, the issue occurred in the anterior communicating (acom) artery, the anatomy was not tortuous, and the procedure was completed by pushing the coil out of the microcatheter with the guidewire.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to the reported events ¿device interaction with another device' and 'patient medical or surgical intervention required'.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19435892
Report Number3008881809-2024-00243
Device Sequence Number8365171
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public04546540675842
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035422040
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/31/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown